| Catalog Number |
TRL-170 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported left side "bottoming out" and a exchange of textured devices due to product concern.Healthcare professional later reported rupture.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed an opening on radius assessed as an unidentified (tear) opening (shell thickness within spec) and observed an opening assessed as a surgical impact opening.(shell thickness within spec).¿ migration: unable to observe since it is not related to the device.¿ anxiety-product/procedure: unable to observe since it is not related to the device.Additional observations: ¿ stress marks observed on the device.